# SDR SWI2023F00125

- Difficulty date: June 1, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 44,913 hours, 38,263 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  FRAME WEB CRACKED BELOW R/H WINDSHIELD SIDE POST, MARKED.     (C-CHECK RO 7/11/2023)    INSTALLED NEW FRAME WEB BELOW R/H WINDSHIELD SIDE POST REF CRJ-200 SRM 51-42-06 REVISION 39, DATED MAR10/2021,  DWG 601R34032 REVU C/W 51-900-1002-SKY LEAK CHECK GOOD
